# SDR UIEA2020121402559

- Difficulty date: December 14, 2020
- Submitted: December 18, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 100,338 hours, 19,327 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Gasket
- Part number: J219P05WE
- Condition: Leaking
- Location: Fuel/Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAK IN IDG FUEL/OIL COOLER LOCATED IN PORT OF FUEL IN.  REMOVED AND REPLACED NR 2 ENGINE IDG FUEL/OIL HEAT EXCHANGER "FUEL IN " TUBE GASKET, IAW AMM 24-11-10 PENDING LEAK CHECK.  ACCOMPLISHED ENGINE IDLE RUN, IAW 767 AMM 71-00-00, NO LEAKS NOTED.
